Results 1 to 13 of 13

Thread: sleepy while on growth hormone

  1. #1 25th April 2017 
    Phil69's Avatar
    Join Date
    Mar 2017
    Posts
    19
    Thanks
    0
    Thanked 1 Time in 1 Post

    sleepy while on growth hormone

    Are you feeling tired when using HGH in the morning? It makes me feel exhausted, sleepy and sluggish. Why does this happen? I am using only 3iu's. Will it get better with time when my body gets used to it? Besides, that's the only effect I feel so far, no CTS or numbness in hands or other things.
  2. #2 25th April 2017 
    venom's Avatar
    Join Date
    Oct 2015
    Posts
    77
    Thanks
    0
    Thanked 0 Times in 0 Posts
    I didn't get any tiredness from using 5iu's in the morning and also no cts or tingling. But side effects are not really the same for all the people. Me and my training buddy were running the same stuff at the same dose and he was tired during the day and also got CTS and tingling in hands.
  3. #3 25th April 2017 
    captainamerica's Avatar
    Join Date
    Aug 2015
    Posts
    228
    Thanks
    1
    Thanked 6 Times in 6 Posts
    Why don't you simply switch to night time dosing? Your sleep will improve and you won't feel tired during the day.
  4. #4 25th April 2017 
    johny bravo's Avatar
    Join Date
    Oct 2015
    Posts
    69
    Thanks
    1
    Thanked 1 Time in 1 Post
    Quote Originally Posted by captainamerica View Post
    Why don't you simply switch to night time dosing? Your sleep will improve and you won't feel tired during the day.
    Agreed, I always take HGH before bed... the best sleep ever. Pretty hard to wake up in the morning though
  5. #5 3rd May 2017 
    zholtok's Avatar
    Join Date
    Nov 2015
    Posts
    112
    Thanks
    1
    Thanked 3 Times in 3 Posts
    That is pretty common side effect of HGH, almost all people experience it.

    The first time I used it I was so tired that I couldn't get up from the bed.

    I recommend you to lower you dosage for some time. If you use only 3iu's/day then lower it to 1iu's and increase it by 0.5iu's every few days. This should keep side effects lower.

    I don't really know why you get tired on HGH, but could it be the same reason why teenagers are tired alot of the time, because they get huge pulses of growth hormone during the day?
  6. #6 3rd May 2017 
    Phil69's Avatar
    Join Date
    Mar 2017
    Posts
    19
    Thanks
    0
    Thanked 1 Time in 1 Post
    I already reduced my dose to 1iu and felt okay, a little bit fatigued but tolerable. Yesterday in the morning I injected 2iu and felt more fatigued again. I'm sorry for my lack of knowledge but I am thinking if it's associated with a high blood glucose level? Since HGH is an insulin agonist, the extra glucose in blood would make me tired? I am still researching HGH and don't know if this sounds right but that's my theory. I've been reading that one of hyperglycemia side effect is fatigue. Should I get my self a blood sugar monitor to confirm my thoughts?
  7. #7 3rd May 2017 
    Bro's Avatar
    Join Date
    Oct 2015
    Posts
    181
    Thanks
    3
    Thanked 6 Times in 6 Posts
    In my opinion you should keep your dose lower for longer period of time. It's suggested to reduce dose to lessen or completely eliminate side effects, so it seems logical to reduce dose to the level when you don't feel any side effects at all and so your system can get used to the synth growth hormone. After that, increase dose really slowly, by 0,5iu increments. I remember when I started using GH I used way too high dose and felt exhausted with a terrible migraines and was also carrying alot of water weight. I reduced my dose to 1iu for some time and when I felt allright I gradually increased my dose and felt much better then before.
  8. #8 3rd May 2017 
    JohnED's Avatar
    Join Date
    Jul 2015
    Posts
    205
    Thanks
    0
    Thanked 5 Times in 5 Posts
    A lot of people often experience fatigue/tiredness on synthetic HGH. But most feel the exact opposite and are more energetic while sleeping less. If you feel tired the first time you tried HGH, the body simply needs to get used to it and I wouldn't stress about it. But yeah, lowering your dose and then gradually increasing it back up works great.
    I've been using HGH for quite some time and in my opinion it is best to inject it pre-bed, or if you wake up alot at night, you could even inject it in the middle of night.
  9. #9 3rd May 2017 
    Jass's Avatar
    Join Date
    Jul 2015
    Posts
    294
    Thanks
    1
    Thanked 20 Times in 20 Posts
    Are you sure that your HGH is legit or are you taking other things that could cause you to feel tired? I am asking because I've never been tired on synthetic GH. I get slight headaches from time to time, joint pain and hand numbness. But those side effects usually go away withing couple of weeks when you body has get used to it.

    The best way to use Growth Hormone is to decide what dosage you are gonna use, and when you have decided then start with 1iu/day and increase it by 1iu every week until you have went to the dose you want to use.
  10. #10 3rd May 2017 
    BeatJeff's Avatar
    Join Date
    Jul 2015
    Posts
    130
    Thanks
    1
    Thanked 0 Times in 0 Posts
    I would simply inject the daily dose before going to bed. HGH will make you sleep like a baby and you will feel rested the next day, not exhausted. I get the opposite effects as well, after injection feel full of energy. But I've read that many people get this kind of side effect, but 99% of the time they get it when they first start using it. So that simply means that they use too much too soon. Because it is pretty weird that people get completely opposite kind of effect from the same compound.
    Personally I only get tingling and numbness in hands, not even CTS pain.
    In the long run there is no difference when you inject in my opinion so simply switch to pre bed injections.
  11. #11 3rd May 2017 
    Phil69's Avatar
    Join Date
    Mar 2017
    Posts
    19
    Thanks
    0
    Thanked 1 Time in 1 Post
    Thank you very much for your insight guys,

    Bed time injections sounds like the best option in my situation. The problem is that I keep my HGH at work and wifey doesn't even know that I'm on HGH lol. But I will simply put a preloaded insulin syringe in my insulin cooling case and inject it before bed while she doesn't see. Glad I don't suffer from CTS, so far I only get tingly hands in the morning, during the day they are fine.
  12. #12 3rd May 2017 
    zack's Avatar
    Join Date
    Nov 2015
    Posts
    66
    Thanks
    0
    Thanked 4 Times in 4 Posts
    Haha, I know what you are talking about, I felt the same for the first couple of weeks. I started HGH at 2iu's and reduced the dose to 1iu after 2 weeks. Because I felt so exhausted during the day, I even fell asleep in the work Good thing that I have good relationships with my boss and he was pretty understanding. At first I thought that the reason why I got so tired is because my blood sugar levels were too high. And I even thought about using T4.

    But after I reduced the dose to 1iu till I don't feel the side effects, I slowly increased it by 1iu every week up to 4iu's. And actually felt much more energized not tired. I believe you simply need to gradually increase dose, starting with the smallest possible, because it takes time for your body to get used to it.
  13. #13 11th August 2017 
    Cully's Avatar
    Join Date
    Aug 2017
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Tiredness will go away

    HGH initially can make you feel quite tired as your body regenerates for up to two months

Similar Threads

  1. I want to know about Growth hormone
    By IamBeef in forum HGH Forum
    Replies: 19
    Last Post: 22nd February 2017, 05:36 AM
  2. growth hormone cycle
    By wee man in forum HGH Forum
    Replies: 5
    Last Post: 12th January 2017, 02:24 PM
  3. Growth Hormone, IGF-1, and Cancer
    By Semin in forum Bodybuilding Peptides
    Replies: 0
    Last Post: 31st January 2011, 11:16 PM

Tags for this Thread